MathSciNet Relay Station
MathSciNet bibliographic data
MR1088235 20G15 (20F55)
Takahashi, Kazuhisa The left cells and their $W$-graphs of Weyl group of type $F_4$. Tokyo J. Math. 13 (1990), no. 2, 327–340.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement